Robustness of Theta Method for Nonexpansive Mappings

Rahul Shukla, Rajendra Pant

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this paper, we approximate fixed points of nonexpansive mappings in Hilbert spaces using an implicit method. More precisely, we study weak and strong convergence results for θ-method with small perturbations. Some illustrative examples and numerical computations show the usefulness of our theorems. We also present an application of our results to integral equations.

Original languageEnglish
Pages (from-to)2275-2284
Number of pages10
JournalIranian Journal of Science and Technology, Transaction A: Science
Issue number5
Publication statusPublished - 1 Oct 2019
Externally publishedYes


  • Nearest projection
  • Nonexpansive mapping
  • Theta method

ASJC Scopus subject areas

  • General Chemistry
  • General Mathematics
  • General Agricultural and Biological Sciences
  • General Physics and Astronomy
  • General Earth and Planetary Sciences


Dive into the research topics of 'Robustness of Theta Method for Nonexpansive Mappings'. Together they form a unique fingerprint.

Cite this